Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Binghamton, NY

April 26, 2011Bradford County, Pennsylvania; Tioga County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Apr 26, 2011, 5:28 PM EDT for Bradford County, Pennsylvania; Tioga County, New York. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 5:28 PM EDT (21:28 UTC)
Expired
Apr 26, 2011, 5:50 PM EDT
In force
22 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Tioga County, NY, Bradford County, PA

The radar

The Binghamton radar (KBGM), 66 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:49 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

766 
WUUS51 KBGM 262128
SVRBGM
NYC107-PAC015-262215-
/O.NEW.KBGM.SV.W.0011.110426T2128Z-110426T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
528 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN TIOGA COUNTY IN CENTRAL NEW YORK...
  BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 615 PM EDT.

* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LE ROY...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FRANKLINDALE BY 542 PM EDT...
  BURLINGTON BY 546 PM EDT...
  EAST SMITHFIELD BY 554 PM EDT...
  ULSTER BY 600 PM EDT...
  MILAN BY 606 PM EDT...
  ATHENS BY 608 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4175 7684 4181 7679 4198 7659 4210 7642
      4202 7617 4195 7615 4178 7631 4157 7668
      4159 7678 4167 7690
TIME...MOT...LOC 2128Z 223DEG 27KT 4168 7673

$$

SLI
1 follow-up statement
321 
WWUS51 KBGM 262150
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
550 PM EDT TUE APR 26 2011

NYC107-PAC015-262200-
/O.CAN.KBGM.SV.W.0011.000000T0000Z-110426T2215Z/
TIOGA NY-BRADFORD PA-
550 PM EDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR BRADFORD AND SOUTHWESTERN
TIOGA COUNTIES IS CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4175 7684 4181 7679 4198 7659 4210 7642
      4202 7617 4195 7615 4178 7631 4157 7668
      4159 7678 4167 7690
TIME...MOT...LOC 2150Z 223DEG 27KT 4180 7658

$$

SLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:26 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Apr 26, 2:26 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT TUE APR 26 2011

.SYNOPSIS...
A WARM FRONT WILL MOVE SLOWLY NORTHWARD THROUGH THE REGION
TONIGHT...WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. HIT
AND MISS SHOWERS AND THUNDERSTORMS WILL DOT THE AREA ON
WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES BACK IN LATE
WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD FRONT.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL
NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS
AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED
SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES.
HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST
ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE
EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL
NY/NE PA UNTIL 01Z WED.

SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING
WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM
OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS.

...PREVIOUS DISCUSSION...
UPDATED AS OF 10 AM (14Z)... VSBL SAT IMAGERY SHOWS MAINLY CLEAR
SKIES ACROSS NE PA LATE THIS MORNING...WITH MORE CLOUD DEBRIS UP
OVER CNTRL NY. SFC ANALYSIS WOULD PLACE THE WARM FRNTL BOUNDARY
NEAR THE PA/NY BORDER...MOVING GRADUALLY NWD. STG INSOLATION OVER
NE PA/PTNS OF NY'S SRN TIER THROUGH EARLY-MID AFTN SHOULD PROMOTE
FAIRLY ROBUST DESTABILIZATION. IN FACT...MODIFYING THE 12Z PIT
SOUNDING WOULD POTENTIALLY YIELD ML CAPES OF 1000-1500. IF YOU
COMBINE THIS WITH STRENGTHENING/VEERING WIND PROFILES IN THE LOW-
MID LEVELS (NEAR ABV MENTIONED WARM FRONT)...STG/SVR CONVECTION
AGAIN SEEMS LIKE A POSSIBILITY THIS AFTN/EVE.

AS FAR AS ANY TRIGGERING MECHANISMS GO...PVA ON THE LEADING EDGE
OF A PROBABLE CONVECTIVELY-INDUCED UPPER-LVL WAVE...WAS LEADING TO
SCATTERED SHRA/TSRA AS OF LATE MORNING IN WRN PA/NY...WITH MORE
ISOLD ACTIVITY OVER THE FINGER LAKES/MOHAWK VALLEY AREAS. BY MID-
LATE AFTN...WE EXPECT SCATTERED SHRA/TSRA ACROSS OUR WRN/NRN
ZONES...ASSOCD WITH THE PREVIOUSLY MENTIONED SHRT WV...AND
ADDITIONAL ACTIVITY OVER NE PA/WRN CATSKILLS...CLOSER TO THE
925-850 MB THETA-E RIDGE AXIS. THIS ACTIVITY WILL LIKELY LINGER
WELL INTO THE EVE HOURS.

MAX TEMP FORECAST FOR THIS AFTN SEEMS ON TRACK...AS 925/850 TEMPS
AND EXPECTED MIXING LEVELS SUPPORT 75-80F.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO
NEAR-TERM SVR WX CONCERNS.

WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS
INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A
SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY
18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP
BY THEN.

LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL
TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED
TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH
EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE
SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE
THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU
AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS
WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO
E BY LATER IN THE DAY THU.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX
PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON
FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND
WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA
SUN THRU TUE.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
XPCT TSRA TO AFFECT CNTRL AND NRN SITES THIS AFTN...SYR IN PATH OF
STRONG STORMS IN THE 19-20Z TIME FRAME...AND PSBLY RME AN HR
LATER. WENT WITH CB GROUPS WITH A TEMPO FOR TSRA AT OTHER SITES
LATE THIS AFTN OR EVNG...WITH POTNL FOR TSRA INTO THE EVNG HRS.
LATER TNGT...XPCT 3-5SM VSBYS IN BR...AND ELM LIKELY TO GO IFR
LATER TNGT IN FOG. GNRLY VFR AFTER 14Z WED MRNG...WITH SOME
LINGERING MVFR IN BR...WITH CHC ONCE AGAIN FOR STRONG TSRA TMRW
AFTN.

OUTLOOK...

WED/WED NGT...SCT MVFR IN TSRA.

THU NGT/FRI/FRI NGT...SCT MVFR MAINLY CNTRL NY IN SCT SHRA.

SUN...MVFR IN SCT -SHRA.

SAT...MAINLY VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...
AVIATION...
Hazardous weather outlook, Apr 26, 5:12 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT TUE APR 26 2011

NYZ023>025-044>046-055>057-PAZ039-040-043-044-047-072-272115-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-
SOUTHERN WAYNE-
512 PM EDT TUE APR 26 2011

...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ062-PAZ048-272115-
SULLIVAN-PIKE-
512 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A WARM FRONT IN THE VICINITY...ALONG WITH AN UNSTABLE AIR
MASS...WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING.
A FEW OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ009-015>018-022-036-037-PAZ038-272115-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-BRADFORD-
512 PM EDT TUE APR 26 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...
...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PN

In the hours before

Local storm report, Apr 26, 5:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
509 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             SOLVAY                  43.06N  76.21W
04/26/2011  E1.00 INCH       ONONDAGA           NY   TRAINED SPOTTER

&&

MJN
Local storm report, Apr 26, 5:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
511 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             LIVERPOOL               43.11N  76.21W
04/26/2011  E0.88 INCH       ONONDAGA           NY   PUBLIC

&&

MJN
Local storm report, Apr 26, 5:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
515 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             LIVERPOOL               43.11N  76.21W
04/26/2011  E1.25 INCH       ONONDAGA           NY   PUBLIC

&&

MJN
Local storm report, Apr 26, 5:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SKANEATELES             42.95N  76.43W
04/26/2011  E1.00 INCH       ONONDAGA           NY   PUBLIC

&&

MJN
Local storm report, Apr 26, 5:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
518 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             LIVERPOOL               43.11N  76.21W
04/26/2011  E1.75 INCH       ONONDAGA           NY   PUBLIC

&&

MJN
Local storm report, Apr 26, 5:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             NORTH SYRACUSE          43.13N  76.13W
04/26/2011  E1.00 INCH       ONONDAGA           NY   OTHER FEDERAL

            REPORTED BY WEATHER OBSERVER AT SYRACUSE AIRPORTT

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:19 PM EDTSpecial Weather StatementBGMBradford41 min
Apr 25, 8:36 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna39 min
Apr 25, 8:44 PM EDTSevere Thunderstorm WarningBGMBradford61 min
Apr 25, 9:15 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne45 min
Apr 25, 9:48 PM EDTSpecial Weather StatementBGMBradford57 min
Apr 25, 10:14 PM EDTFlash Flood WarningBGMBradford4 hr
Apr 25, 10:48 PM EDTAreal Flood AdvisoryBGMSusquehanna3 hr
Apr 25, 11:18 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Susquehanna, Wyoming2 hr
Apr 25, 11:57 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Pike, Susquehanna, Wayne3 hr
Apr 26, 4:45 PM EDTSpecial Weather StatementBGMBradford60 min
Apr 26, 5:10 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more9 hr
Apr 26, 6:29 PM EDTFlash Flood WarningBGMBradford6 hr
Apr 26, 6:30 PM EDTSpecial Weather StatementBGMBradford45 min
Apr 26, 6:32 PM EDTFlash Flood WarningBGMBradford6 hr
Apr 26, 6:44 PM EDTSevere Thunderstorm WarningBGMBradford50 min
Apr 25, 9:31 PM EDTSpecial Weather StatementBGMOtsego44 min
Apr 26, 1:24 PM EDTSpecial Weather StatementBGMChemung, Schuyler, Seneca, Steuben, Yates66 min
Apr 26, 1:40 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates65 min
Apr 26, 2:15 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca45 min
Apr 26, 3:13 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Onondaga62 min
Apr 26, 3:26 PM EDTSpecial Weather StatementBGMSchuyler49 min
Apr 26, 3:49 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga56 min
Apr 26, 3:54 PM EDTSpecial Weather StatementBGMChemung51 min
Apr 26, 4:10 PM EDTTornado WarningBGMMadison, Oneida35 min
Apr 26, 4:14 PM EDTAreal Flood AdvisoryBGMMadison, Oneida3 hr
Apr 26, 4:30 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga45 min
Apr 26, 4:39 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga51 min
Apr 26, 4:44 PM EDTTornado WarningBGMOneida44 min
Apr 26, 4:51 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates32 min
Apr 26, 4:56 PM EDTFlash Flood WarningBGMOnondaga6 hr
Apr 26, 5:48 PM EDTSpecial Weather StatementBGMCayuga, Schuyler, Seneca, Steuben, Yates57 min
Apr 26, 6:22 PM EDTFlash Flood WarningBGMCayuga5 hr
Apr 26, 7:43 PM EDTSpecial Weather StatementBGMBroome47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.